# SDR 2006UALA00186

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 294.5 FRAME AT STR 11L INTERCOSTAL CLIP IS CRACKED.  FABRICATED CLIP REF BACO 66-14210.  REMOVED AND INSTALLED CLIP REF SRM 51-40-02.
